# SDR LR7A2013072300689

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, DURING LT ELEVATOR REMOVAL FOUND HORIZONTAL STABILIZER T/E RIB CRACKED; FS 1095, HSS 156, WL 265 TO WL 272.  REPAIRED IAW SMP583, SRM FIG 51-140-20.
